| Model Number |
VICM513.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/29/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A facility representative reported a implantable collamer lens (icl) tear during injection/delivery into the eye.There was patient contact, but no patient injury.The lens was intraoperatively implanted, removed, and replaced.Cause of the event was the device.The doctor reported a nick on the foot plate of lens.The problem was resolved.Reportedly."patient reports vision is good.".
Additional Manufacturer Narrative
H6: work order search: no similar complaints within associated lots were found.H11: lens serial number, event description, patient, and doctor information were previously reported within claim# (b)(4).Due to reporter clarification provided for unknown information on 10/03/2024, claim# (b)(4) will no longer be a complaint.Claim# (b)(4) will observe all event information from claim# (b)(4) due to earlier notification by reporter.Claim# (b)(4) was previously not reportable based on information initially provided.Claim# 434035.